MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT
Catalog Number SMEC10R
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 11/2026).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a breast tissue marker placement procedure through normal density tissue, the marker allegedly did not go through the white guide.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: received one senomark biopsy marker applicator for evaluation.Upon visual evaluation, the device appeared to have blood residue throughout.The tip guide was returned loaded onto the senomark biopsy marker applicator.It was observed that the device came back fully deployed.Under microscopic examination, the marker was noted to be present with in the returned pva pad.Due to the condition of the device returned, functional testing was not performed.(i.E., the way the device was packaged for return).Therefore, the investigation is kept as inconclusive as the functional testing was not performed due to the condition of the device returned.A definitive root cause for the accessory incompatible could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3 h11: d4 (unique identifier (udi) #), h6 (method, result, conclusion) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SENOMARK ULTRA BREAST TISSUE MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19791473
Report Number2020394-2024-01071
Device Sequence Number7088934
Product Code NEU
UDI-Device Identifier00801741032035
UDI-Public(01)00801741032035(11)231218(17)261101(10)VTHY00608
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMEC10R
Device Lot NumberVTHY00608
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown